# SDR USAA2013110700004

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,686 hours, 17,002 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 01050797
- Condition: Failed
- Location: Recirc
- Part time: 37,230 hours, 15,188 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW REPORTED AN ACRID "MEDICINE" ODOR FROM ROW 8.  ODOR DISSAPATED WITHIN FIVE MINUTES.  NO ODOR IN COCKPIT.  ODOR HAPPENED AGAIN ON DESCENT, ONLY STRONGER THAN BEFORE.  MAINTENANCE ACCOMPLISHED JC 26L0021001.  TROUBLESHOT CABIN AIR QUALITY.  FOUND RECIRCULATION FAN RUNNING LOUD AND ROUGH. REPLACED RECIRCULATION FAN IAW 21-21-51-401-000.
